Suicidal for 6 months- Now improving fastly

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Turkey
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google
What is your current age, height, weight?
23 , 181 , 78
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
accutane
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
20mg/day
What condition was being treated with the drug?
acne
For how long did you take the drug (weeks/months/years)?
6 day
How old were you, and WHEN (date) did you start the drug?
23. i used 6 monts before
How old were you when you quit, and WHEN (date) did you quit?
23, i quited 6 months before
How did you quit (cold turkey or taper off)?
taper off
How long into your usage did you notice the onset of side effects?
5 day
What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Complete Impotence
[x ] Loss of Morning Erections
[x ] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[x ] Watery Ejaculate
[x ] Reduced Ejaculate
[ x] Inability or Difficulty to Ejaculate / Orgasm
[ ?] Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
[ x] Confusion
[ x] Memory Loss / Forgetfulness
[ x] Stumbling over Words / Losing Train of Thought
[ x] Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[ x] Severe Depression / Melancholy
[ x] Suicidal Thoughts

Physical
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ x] Testicular Pain
Testicular Shrinkage / Loss of Fullness
[x ] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
[x ] Prostate pain
[ x] Persistent Fatigue / Exhaustion
[ x] Stomach Pains / Digestion Problems
[x ] Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Try inositol , aripiprazol. Dont cured.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Sorry for my English as I’m from Turkey. I took Accutane for sometime & got debilitating symptoms. I was so hopeless until I took suggestions from a researcher.
I was so suicidal for 6 months. But i am improving rapidly now for 3 days. His suggestions fastly improved my ed and libido. Depression decreased. I am hopeful now.
I will update my progress further.

Could you please specify your regimen experiences? Which researcher helped you? Glad you’re feeling better

5 Likes

:roll_eyes:

2 Likes

List some of these things this researcher is doing for you, good to hear your improving!

1 Like

Hi @yedek1 1st, Welcome to this community. I am sorry to hear all you have been going through. There are a lot of us going through similar symptoms. I’m sure we all are glad you are feeling better. Sometimes it can be like a rollercoaster, so keep fighting the good fight. You are not alone.

1 Like

Sounds trollish. Why would you post you’re recovering/a researcher helped you but not state what protocols/procedures you’ve done to help? Nice m8.

2 Likes

Welcome to our forum, AccutaneZombie!

May I ask to post your member story as well and to participate in our survey if you have been suffering from persistent side effects for at least three months since quitting. We really need more data from Post-Accutane patients,

Thank you and enjoy your stay here!

1 Like

He said he’s not a native english speaker so he may have been tired from answering the introductory questions and all that. Give him some space.